# SDR DL72K980457

- Difficulty date: February 23, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N415DA
- Make and model: Boeing 727232
- Aircraft serial: 21257
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: L1 Doorway
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

A TIME LIMITED REPAIR AT THE L1 DOOR UPPER HINGE CUTOUT WAS REMOVED AND THE SKIN AND INTERNAL STRUCTURE WAS INSPECTED. THE STRAP WAS FOUND CRACKED AS WELL AS 4 OTHER HOLE LOCATIONS IN THE SKIN ASSY.  REPAIRED PER ERA 331410-14.
